# SDR SWAA2024102144646

- Difficulty date: October 2, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

. MULTIPLE SPOT WITH CORROSION ON FCB DOOR CUTOUT SURROUND THRESHOLD BS440 TO 492 RBL29;WL156<[01] 01 - REMOVED AND REPLACED NEW SUB THRESHOLD WEB BS440 TO BS492 WL156; P/N 654A0003-58 LOT: 1575932-1; IAW SRM 51-40-02 AND DWG 143A8330.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
